| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Premature Discharge of Battery (1057); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump alarms are diminished in sound.The customer's blood glucose level was not provided at the time of the incident.The customer had several issues with the insulin pump, scratches on screen, and loses setting when battery is changed.The device will not be returned for analysis.